# SDR REXA2016062001108

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 25,100 hours, 22,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK NR 3 CAME ON, THEN IMMEDIATELY BEGIN TO EXTINGUISH WHEN SELECTED ON REPLACED EMERGENCY BATTERY, PN OFF AD-2013-1A, SN OFF 89255, PN ON 2013-1A, SN ON 103889 IAW AMM 33-51-04.  NO FIX.  REPLACED CHARGER ASSY, PN OFF/ON 11-0049, SN OFF 19787, S/N ON 10431 IAW AMM 33-51-05.  OPS TEST GOOD AT THIS TIME.
